MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 03/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Based on the information available, the definitive root cause of the reported event cannot be established.Based on the information available, the valve remained implanted, only medication dose change was performed, and patient is doing fine now.Reportedly, there is no plan for reintervention at this time.As such, there is no indication of device issue at this time.Furthermore, from the document review performed, no manufacturing deficiencies were noted.Should further information be available in the future, a follow up report will be provided.
 
Event or Problem Description
The manufacturer was informed of the following event through mantra study database.Reportedly, a perceval plus valve size m was implanted in the patient on (b)(6) 2023.Based on the information received, patient had aortic insufficiency that started on (b)(6) 2024 which required change dose/schedule of medication as well as diagnostic examinations and/or tests.As reported, the patient's clinical history included coronary artery disease; stable angina; myocardial infarction (remote (> 90 days)); left ventricular hypertrophy; ischemic heart failure; arrhythmia (atrial fibrillation); systemic hypertension; dyslipidemia; other neurological dysfunction; pulmonary hypertension; resolved malignancy; and covid-19.Furthermore, percutaneous coronary intervention: stenting; and aortic valve replacement: biological 2018 were also reported, and nyha class was iv.Based on the further communication received, patient was discharged and is feeling better.There is no plan for the re-intervention and regular follow ups will be performed.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key19094346
Report Number3019892983-2024-01004
Device Sequence Number7344346
Product Code LWR
UDI-Device Identifier00896208000801
UDI-Public(01)00896208000801(240)PVF-M(17)270421
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2024
Report Date (Section F) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/13/2024
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer03/13/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale
Patient Weight64 KG